• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 9 публикаций
Сортировка:
по названию
по году
Статья
Arzhantsev I. Annales de l'Institut Fourier. 2003. Vol. 53. No. 2. P. 379-398.
Добавлено: 9 июля 2014
Статья
Prokhorov Y. Annales de l'Institut Fourier. 2015. No. 65. P. 1-16.

We prove that for a Q-Gorenstein degeneration X of del Pezzo surfaces, the number of non-Du Val singularities is at most ρ(X)+2. Degenerations with ρ(X) + 2 and ρ(X) + 1 non-Du Val points are investigated © Association des Annales de l'institut Fourier, 2015, Certains droits réservés.

Добавлено: 17 октября 2014
Статья
Kiritchenko V. Annales de l'Institut Fourier. 2006. Vol. 56. No. 4. P. 1225-1256.
Добавлено: 7 октября 2013
Статья
Bufetov A. I. Annales de l'Institut Fourier. 2014. Vol. 64. No. 3. P. 893-907.
Добавлено: 10 марта 2016
Статья
Cruz Morales J. A., Mellit A., Kuznetsov A. G. et al. Annales de l'Institut Fourier. 2019. Vol. 69. No. 3. P. 955-991.
Добавлено: 11 октября 2019
Статья
Skripchenko A., Troubetzkoy S. Annales de l'Institut Fourier. 2015. Vol. 65. No. 5. P. 1881-1896.
Добавлено: 2 марта 2016
Статья
Smilga I. Annales de l'Institut Fourier. 2016. Vol. 66. No. 2 . P. 785-831.

For any noncompact semisimple real Lie group G, we construct a group of affine transformations of its Lie algebra g whose linear part is Zariskidense in Ad G and which is free, nonabelian and acts properly discontinuously on g.

Добавлено: 26 сентября 2018
Статья
Campana F., Amerik E. Annales de l'Institut Fourier. 2018. Vol. 68. No. 7. P. 2923-2950.
Добавлено: 3 июня 2019
Статья
Glutsyuk A., Sabot C. Annales de l'Institut Fourier. 2010. Vol. 60. No. 1. P. 291-317.
Добавлено: 26 февраля 2013